Alert archive / Maine / Coastal Flood Statements in 2021
Coastal Flood Statement 10, NWS Gray, ME
NWS Gray, ME issued this coastal flood statement at Oct 26, 2021, 10:29 AM EDT for 5 counties in Maine. It took effect at Oct 27, 2021, 2:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2021, 10:29 AM EDT (14:29 UTC)
- In effect from
- Oct 27, 2021, 2:00 AM EDT
- Expired
- Oct 27, 2021, 5:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Gray, ME
Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME
The radar
The Portland,ME radar (KGYX), 56 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 2.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 391 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
489
WHUS41 KGYX 261429
CFWGYX
Coastal Hazard Message
National Weather Service Gray ME
1029 AM EDT Tue Oct 26 2021
MEZ023-NHZ014-262230-
/O.NEW.KGYX.CF.Y.0008.211027T0600Z-211027T2100Z/
Coastal York-Coastal Rockingham-
1029 AM EDT Tue Oct 26 2021
...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 AM TO 5 PM EDT
WEDNESDAY...
* WHAT...Beach erosion and some splash-over likely around the
times of high tide late tonight and late Wednesday afternoon.
* WHERE...In New Hampshire, Coastal Rockingham County. In Maine,
Coastal York County.
* WHEN...From 2 AM to 5 PM EDT Wednesday.
* IMPACTS...Flooding of lots, parks, and roads with only
isolated road closures expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/04 PM 9.0 0.2 1.1 5-7 None
27/04 AM 8.7 -0.1 1.8 9-11 None
27/04 PM 9.2 0.4 1.6 12-13 None
28/05 AM 8.7 -0.1 1.9 9-10 None
28/06 PM 8.8 -0.0 1.2 8 None
29/06 AM 7.5 -1.3 0.6 7 None
&&
$$
MEZ024>028-262230-
/O.NEW.KGYX.CF.S.0010.211027T0600Z-211027T2100Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
1029 AM EDT Tue Oct 26 2021
...COASTAL FLOOD STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...
* WHAT...Some beach erosion and splash-over possible.
* WHERE...Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln
and Knox Counties.
* WHEN...From late tonight through Wednesday afternoon.
* IMPACTS...Some water on low lying roads and property possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/04 PM 9.8 0.1 1.0 4-6 None
27/04 AM 9.4 -0.3 1.6 6-9 None
27/04 PM 10.3 0.6 1.6 8-9 None
28/05 AM 9.7 -0.0 2.0 7-9 None
28/05 PM 9.9 0.2 1.3 5-6 None
29/06 AM 8.3 -1.4 0.6 4-5 None
Boothbay Harbor ME
MLLW Categories - Minor 13.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 3.3 ft, Moderate 4.3 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/04 PM 9.5 -0.2 0.9 0-1 None
27/04 AM 9.1 -0.6 1.5 0-1 None
27/04 PM 10.0 0.3 1.6 0-1 None
28/05 AM 9.5 -0.2 2.0 0-1 None
28/05 PM 9.8 0.1 1.4 0 None
29/06 AM 8.3 -1.4 0.8 0 None
&&
$$4 follow-up statements
191
WHUS41 KGYX 261906
CFWGYX
Coastal Hazard Message
National Weather Service Gray ME
306 PM EDT Tue Oct 26 2021
MEZ023-NHZ014-271000-
/O.CON.KGYX.CF.Y.0008.211027T0600Z-211027T2100Z/
Coastal York-Coastal Rockingham-
306 PM EDT Tue Oct 26 2021
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM EDT
WEDNESDAY...
* WHAT...Beach erosion and some splash-over likely around the
times of high tide late tonight and late Wednesday afternoon.
* WHERE...In New Hampshire, Coastal Rockingham County. In Maine,
Coastal York County.
* WHEN...From 2 AM to 5 PM EDT Wednesday.
* IMPACTS...Flooding of lots, parks, and roads with only
isolated road closures expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Seavey Island / Portsmouth NH MLLW Categories - Minor 11.5 ft,
Moderate 12.5 ft, Major 13.5 ft MHHW Categories - Minor 2.7 ft,
Moderate 3.7 ft, Major 4.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/04 PM 9.4 0.6 1.5 5-7 None
27/04 AM 9.1 0.3 2.2 9-11 None
27/05 PM 9.5 0.7 1.8 12-13 None
28/05 AM 8.8 -0.0 2.0 10-11 None
28/06 PM 9.0 0.2 1.4 9 None
29/06 AM 7.7 -1.1 0.8 7 None
&&
$$
MEZ024>028-271000-
/O.CON.KGYX.CF.S.0010.211027T0600Z-211027T2100Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
306 PM EDT Tue Oct 26 2021
...COASTAL FLOOD STATEMENT REMAINS IN EFFECT FROM 2 AM EDT
WEDNESDAY THROUGH WEDNESDAY AFTERNOON...
* WHAT...Some beach erosion and splash-over possible.
* WHERE...Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln
and Knox Counties.
* WHEN...From late tonight through Wednesday afternoon.
* IMPACTS...Some water on low lying roads and property.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.1 0.4 1.2 4-5 None
27/04 AM 9.7 -0.0 1.9 6-9 None
27/04 PM 10.5 0.8 1.8 8 None
28/05 AM 9.8 0.1 2.1 7-10 None
28/05 PM 10.0 0.3 1.4 5-7 None
29/06 AM 8.5 -1.2 0.8 4-6 None
Boothbay Harbor ME
MLLW Categories - Minor 13.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 3.3 ft, Moderate 4.3 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/04 PM 9.8 0.1 1.2 0-1 None
27/04 AM 9.4 -0.3 1.8 0 None
27/04 PM 10.2 0.5 1.8 0-1 None
28/05 AM 9.7 -0.0 2.2 0-1 None
28/05 PM 9.9 0.2 1.5 0-1 None
29/06 AM 8.5 -1.2 1.0 0 None
&&
$$860
WHUS41 KGYX 270824
CFWGYX
Coastal Hazard Message
National Weather Service Gray ME
424 AM EDT Wed Oct 27 2021
MEZ023-NHZ014-271630-
/O.CON.KGYX.CF.Y.0008.000000T0000Z-211027T2100Z/
Coastal York-Coastal Rockingham-
424 AM EDT Wed Oct 27 2021
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
* WHAT...Beach erosion and some splash-over likely around the
times of high tide early this morning and late this afternoon.
* WHERE...In New Hampshire, Coastal Rockingham County. In Maine,
Coastal York County.
* WHEN...Until 5 PM EDT this afternoon.
* IMPACTS...Flooding of lots, parks, and roads with only
isolated road closures expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 9.5 0.7 2.6 9-11 None
27/05 PM 9.7 0.9 2.0 12-13 None
28/05 AM 9.0 0.2 2.2 10-11 None
28/06 PM 9.1 0.3 1.5 7-9 None
29/06 AM 8.1 -0.7 1.2 5 None
29/07 PM 8.4 -0.4 0.8 4-5 None
&&
$$
MEZ024>028-271630-
/O.CON.KGYX.CF.S.0010.000000T0000Z-211027T2100Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
424 AM EDT Wed Oct 27 2021
...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH THIS
AFTERNOON...
* WHAT...Some beach erosion and splash-over possible.
* WHERE...Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln
and Knox Counties.
* WHEN...Through this afternoon.
* IMPACTS...Some water on low lying roads and property.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.2 0.5 2.4 6-9 None
27/04 PM 10.6 0.9 1.9 8 None
28/05 AM 9.9 0.2 2.2 7-10 None
28/05 PM 10.2 0.5 1.6 5-7 None
29/06 AM 8.9 -0.8 1.2 3-4 None
29/06 PM 9.6 -0.1 1.0 2-3 None
Boothbay Harbor ME
MLLW Categories - Minor 13.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 3.3 ft, Moderate 4.3 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 9.8 0.1 2.2 0 None
27/04 PM 10.4 0.7 2.0 0-1 None
28/05 AM 9.7 -0.0 2.2 0-1 None
28/05 PM 10.0 0.3 1.6 0-1 None
29/06 AM 8.7 -1.0 1.2 1 None
29/06 PM 9.4 -0.3 1.0 1 None
&&
$$
Tubbs874
WHUS41 KGYX 271618
CFWGYX
Coastal Hazard Message
National Weather Service Gray ME
1218 PM EDT Wed Oct 27 2021
MEZ023-NHZ014-272100-
/O.CON.KGYX.CF.Y.0008.000000T0000Z-211027T2100Z/
Coastal York-Coastal Rockingham-
1218 PM EDT Wed Oct 27 2021
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
* WHAT...Beach erosion and some splash-over likely around the
times of high tide this afternoon.
* WHERE...In New Hampshire, Coastal Rockingham County. In Maine,
Coastal York County.
* WHEN...Until 5 PM EDT this afternoon.
* IMPACTS...Flooding of lots, parks, and roads with only
isolated road closures expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 PM 9.7 0.9 2.1 12-13 None
28/05 AM 9.0 0.2 2.2 9-10 None
28/06 PM 9.1 0.3 1.5 7-9 None
29/06 AM 8.1 -0.7 1.2 5 None
29/06 PM 8.4 -0.4 1.0 4-5 None
&&
$$
MEZ024>028-272100-
/O.CON.KGYX.CF.S.0010.000000T0000Z-211027T2100Z/
Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
1218 PM EDT Wed Oct 27 2021
...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
* WHAT...Some beach erosion and splash-over possible around high
tide this afternoon.
* WHERE...Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln
and Knox Counties.
* WHEN...Until 5 PM EDT this afternoon.
* IMPACTS...Some water on low lying roads and property.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 PM 10.6 0.9 1.9 8 None
28/05 AM 9.8 0.1 2.1 7-8 None
28/05 PM 10.1 0.4 1.5 4-6 None
29/06 AM 8.9 -0.8 1.2 3-4 None
29/06 PM 9.4 -0.3 0.8 2-3 None
Boothbay Harbor ME
MLLW Categories - Minor 13.0 ft, Moderate 14.0 ft, Major 15.0 ft
MHHW Categories - Minor 3.3 ft, Moderate 4.3 ft, Major 5.3 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 PM 10.4 0.7 2.0 1-2 None
28/05 AM 9.7 -0.0 2.2 1-2 None
28/05 PM 10.0 0.3 1.6 0-2 None
29/06 AM 8.7 -1.0 1.2 1 None
29/06 PM 9.3 -0.4 0.9 1 None
&&
$$
Cornwell579 WHUS41 KGYX 272052 CFWGYX Coastal Hazard Message National Weather Service Gray ME 452 PM EDT Wed Oct 27 2021 MEZ023-NHZ014-272200- /O.EXP.KGYX.CF.Y.0008.000000T0000Z-211027T2100Z/ Coastal York-Coastal Rockingham- 452 PM EDT Wed Oct 27 2021 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... $$ MEZ024>028-272200- /O.EXP.KGYX.CF.S.0010.000000T0000Z-211027T2100Z/ Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- 452 PM EDT Wed Oct 27 2021 ...COASTAL FLOOD STATEMENT WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this coastal flood statement went out at Oct 26, 10:14 AM EDT, 15 minutes earlier.
Area forecast discussion, Oct 26, 10:14 AM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1014 AM EDT Tue Oct 26 2021
.SYNOPSIS...
A strong coastal storm system will approach the southeastern New
England coastline today, before forming a loop tonight through
Wednesday. Periods of rain and strong northeast winds can be
expected through Wednesday. Quieter weather is then expected for
both Thursday and Friday before another potential storm system
approaches from the south this weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1012 AM Update...
Storm warnings have been issued for the coastal waters. Gusts to
55 kt expected.
901 AM Update... This latest update was to add
expected power outages to the coast tonight into Wednesday
morning. Wind gusts are expected to reach 55 mph in some areas,
which can down trees. Otherwise, just minor modifications to the
near term portion of the forecast.
Prev Disc...
630 AM Update...Quick update was made to the ongoing forecast
focusing on PoPs as well as winds for the next couple of hours.
Radar shows widespread showers located across southern NH with
more scattered activity further to the north and east. This
activity is largely associated with the warm front that is
nearly stalled to our south and east. Latest forecast guidance
such as the HRRR indicates that this activity will continue to
drift north through the morning before more bands of rain arrive
later today. Winds were also adjusted some based on the latest
round of surface observations, which indicates that some land
based stations are already gusting up to around 25 mph with some
offshore buoys already over 30 kts. The rest of the forecast
remains on track.
Previously...
Impacts: Periods of heavy rain will continue to overspread the
region today as a rapidly intensifying area of low pressure
moves northeastward towards Cape Cod. This heavy rainfall may
result in some minor poor drainage flooding, especially where
fallen leaves are clogging storm drains. In addition, strong
northeasterly winds will gust up to 50 mph at times along the
coast late this afternoon through Wednesday which could result
in down tree limbs and power outages. Also, beach erosion and
splash-over are possible beginning tonight and continuing
through Wednesday.
Forecast Details: A closed low originating from an upper level
trough will continue to approach the southern New England coastline
today while undergoing rapid cyclogenesis. Forecast guidance is in
good agreement that this closed low will be pulled back to the west
as it begins to be captured by an upper level disturbance,
which will help to significantly slow its forward speed.
Bands of moderate to locally heavy rain will continue to pivot
northward through tonight as the deepening coastal low pressure
system loops across the southeastern New England coastline. The
combination of strong forcing for ascent along with anomalously
high PWATS of over 1" will allow for some of this rain to fall
moderate to heavy at times. Rainfall amounts will range from
less than a tenth of an inch across the International Border to
1-2" across southwestern ME and southern NH. Localized rainfall
amounts of up to 3" may occur along the NH Seacoast region.
Ensemble guidance suggests that a few rivers across southern NH
may approach action stage by early Wednesday morning but no
major river flooding is expected. There could be some minor poor
drainage flooding though, especially where fallen leaves clog
storm drains.
Forecast guidance is in good agreement that a 925 mb LLJ of up
to 60-70 kts will set-up over southern portions of the forecast
area beginning late this afternoon and persisting through
Wednesday. Some of this wind is expected to mix down to the
surface tonight, which is supported by both high-resolution
guidance as well as in-house models. As a result, a Wind
Advisory was issued for coastal zones from 6PM this evening
through noon on Wednesday for wind gusts up to 50 mph. Down tree
limbs and a few power outages may result.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Periods of moderate to locally heavy rain will continue tonight
through at least the first half of Wednesday as the strong
cyclone loops near Cape Cod. The tightening pressure gradient
force combined with the strengthening LLJ will allow for
continued strong northeasterly winds, with gusts of up to 40 mph
inland and 50 mph along the coast. The persistent onshore flow
combined with building seas will likely result in splash-over
and beach erosion, especially during times of high tide. Rain
will finally begin to end from west to east late in the day on
Wednesday but winds will remain stiff through the evening
hours.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Strong low pressure system will pull away from New England into the
Atlantic Wednesday night into Thursday as high pressure builds in
from Canada. Mostly dry weather is expected Thursday into Friday
before another upper low approaches the East Coast this weekend.
This upper low will have an associated surface low that will track
over New England Saturday into Sunday. This low will bring a soaking
rain to the area and is projected to be more progressive and not
reach the intensity of the system moving through today into
Wednesday. Going into next week high pressure builds in from the
west followed by building heights over western North America leading
to a trough near the Great Lakes towards the middle of next
week.
Steady north winds will continue Wednesday night into Thursday
morning in the wake of departing low pressure. Skies will turn
partly to mostly sunny Thursday with gusty winds in the morning
diminishing later in the day as the gradient between the
departing low and high pressure building in from the north
slackens. Temperatures will be near their seasonal norms with
highs in the 50s. High pressure to our north will keep us dry
through much of Friday while another upper low slides across the
Ohio Valley.
As the upper low crosses the Ohio Valley another trough will dig
through the Canadian Prairies helping to dislodge upstream
blocking leading to the upper low being more progressive as it
lifts over the Northeast this weekend. This system will already
be vertically stacked with a surface low and this system will
draw moisture and precipitation into the area by Saturday
morning. Will have to watch for the development of a secondary
coastal low Saturday afternoon into Sunday as noted in the 00Z
guidance that will act to enhance rainfall over the area. At
this time this system does not look nearly as powerful as the
system approaching southern New England today with mainly a
soaking rain expected Saturday into Sunday. High pressure looks
to build in Sunday night through the first part of next week
before a trough develops near the Great Lakes.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Short Term...
IFR and LIFR conditions expected today through tonight due to
low ceilings and rain. Strong NNE winds may gust up to 40 kts
tonight through Wednesday morning, especially across coastal
terminals such as KPWM, KRKD, and KPSM.
Long Term...
North to northeast winds will gust 15 to 20 kts Wednesday
night with conditions improving to VFR Thursday as low pressure
pulls away from the area. Mainly VFR is expected through Friday
before low pressure crosses over the weekend.
&&
.MARINE...
Short Term...
Storm warnings have been issued for the coastline. Periods of
heavy rain are also expected as a rapidly intensifying low
pressure system approaches southeastern New England.
Long Term...
North to northeast winds gradually drop below Gale Force
Wednesday night into Thursday morning with gusts still approaching
30 kts through Thursday afternoon. Winds and seas continue to
subside Thursday night into Friday, although SCA conditions will
likely persist.
&&
.HYDROLOGY...
Locally heavy rain is expected over southern NH and southwestern
ME today through Wednesday. A few rivers may approach bankfull
and there could be some minor poor drainage flooding, especially
where fallen leaves clog storm drains.
&&
.TIDES/COASTAL FLOODING...
Forecast guidance indicates the possibility of splash-over and
beach erosion beginning tonight and lasting through Wednesday
despite low astronomical tides. Large waves will combine with
storm surge values of 2-3 feet over southern areas.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory from 6 PM this evening to noon EDT Wednesday for
MEZ023>028.
NH...Wind Advisory from 6 PM this evening to noon EDT Wednesday for
NHZ014.
MARINE...Storm Warning from 7 PM this evening to 11 AM EDT Wednesday
for ANZ150>154.
&&
NEAR/SHORT TERM...Cannon
LONG TERM...SchroeterHazardous weather outlook, Oct 26, 9:07 AM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 907 AM EDT Tue Oct 26 2021 MEZ023>028-NHZ014-271315- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Coastal Rockingham- 907 AM EDT Tue Oct 26 2021 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT WEDNESDAY... This Hazardous Weather Outlook is for south central Maine, southwest Maine and southern New Hampshire. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory with downed trees and power outages expected. Low pressure approaching southern New England with bring rain today and tonight with locally heavy rainfall possible. Beach erosion and splash-over are possible today into Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Another low pressure system may bring additional rain this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012>014-018>022-033-NHZ005>013-015-271315- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Interior Cumberland Highlands-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- 907 AM EDT Tue Oct 26 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Low pressure approaching southern New England will bring moderate rain today with northeast winds gusting up to 45 mph this evening into Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another low pressure system will approach over the weekend bringing additional rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150-152-154-271315- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 907 AM EDT Tue Oct 26 2021 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ151-153-271315- Penobscot Bay-Casco Bay- 907 AM EDT Tue Oct 26 2021 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Winds may approach gale force Tuesday into Wednesday as an intensifying area of low pressure tracks off the southern New England coastline. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-NHZ001>004-271315- Northern Oxford-Northern Franklin-Central Somerset-Northern Coos- Southern Coos-Northern Grafton-Northern Carroll- 907 AM EDT Tue Oct 26 2021 This Hazardous Weather Outlook is for west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:45 AM EDT | Wind Advisory | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more | 38 hr |
| Oct 26, 10:12 AM EDT | Storm Warning | GYX | 25 hr | |
| Oct 26, 10:29 AM EDT | Coastal Flood Advisory | GYX | York | 31 hr |
Nearby
Coastal Flood Statements in Maine, 2021Every coastal flood statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.